Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 24, NWS Charleston, WV

March 21, 2011Nicholas County, Pocahontas County, Webster County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Mar 21, 2011, 7:04 PM EDT for Nicholas County, Pocahontas County, Webster County, West Virginia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2011, 7:04 PM EDT (23:04 UTC)
Expired
Mar 21, 2011, 7:45 PM EDT
In force
41 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Nicholas County, WV, Pocahontas County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 121 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 7:10 PM EDTHAIL 1Cowen, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 472 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
472 m²/s²
0-3 km storm-relative helicity
567 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WUUS51 KRLX 212304
SVRRLX
WVC067-075-101-212345-
/O.NEW.KRLX.SV.W.0024.110321T2304Z-110321T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
704 PM EDT MON MAR 21 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL NICHOLAS COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF RICHWOOD...
  SOUTHWESTERN POCAHONTAS COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF MARLINTON...
  SOUTHERN WEBSTER COUNTY IN WEST VIRGINIA...

* UNTIL 745 PM EDT

* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CAMDEN ON GAULEY...OR 8 MILES SOUTHWEST OF WEBSTER SPRINGS...AND
  MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CRANBERRY MOUNTAIN NATURE CENTER...EDRAY...HILLSBORO AND BUCKEYE..

.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3825 7994 3804 8024 3804 8027 3811 8037
      3823 8038 3826 8045 3821 8054 3838 8073
      3850 8054
TIME...MOT...LOC 2304Z 307DEG 34KT 3841 8051

$$

30
2 follow-up statements
355 
WWUS51 KRLX 212325
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
725 PM EDT MON MAR 21 2011

WVC067-075-101-212345-
/O.CON.KRLX.SV.W.0024.000000T0000Z-110321T2345Z/
POCAHONTAS WV-WEBSTER WV-NICHOLAS WV-
725 PM EDT MON MAR 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EXTREME EAST CENTRAL NICHOLAS...SOUTH CENTRAL WEBSTER AND
SOUTHWESTERN POCAHONTAS COUNTIES...

AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES NORTHWEST OF CRANBERRY MOUNTAIN NATURE CENTER...OR
11 MILES SOUTH OF WEBSTER SPRINGS...MOVING SOUTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EDRAY...HILLSBORO...BUCKEYE AND MARLINTON

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3824 8049 3831 8055 3842 8042 3825 7994
      3804 8024 3804 8027 3811 8037 3823 8038
      3826 8045
TIME...MOT...LOC 2325Z 307DEG 34KT 3828 8032

$$

22
829 
WWUS51 KRLX 212340
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
740 PM EDT MON MAR 21 2011

WVC067-075-101-212350-
/O.EXP.KRLX.SV.W.0024.000000T0000Z-110321T2345Z/
POCAHONTAS WV-WEBSTER WV-NICHOLAS WV-
740 PM EDT MON MAR 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
NICHOLAS...SOUTH CENTRAL WEBSTER AND SOUTHWESTERN POCAHONTAS COUNTIES
WILL EXPIRE AT 745 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3824 8049 3831 8055 3842 8042 3825 7994
      3804 8024 3804 8027 3811 8037 3823 8038
      3826 8045
TIME...MOT...LOC 2340Z 307DEG 34KT 3819 8018

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:05 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Mar 21, 4:05 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
405 PM EDT MON MAR 21 2011

.SYNOPSIS...
A COLD FRONT PUSHES SOUTH THIS EVENING...THEN REMAINS IN THE AREA
INTO TUESDAY NIGHT. A LOW PRESSURE SYSTEM WILL PUSH EAST WEDNESDAY
INTO WEDNESDAY NIGHT WITH MUCH COOLER AIR IN ITS WAKE.

&&

.NEAR TERM /THROUGH TUESDAY/...
SURFACE FRONT WAS JUST SE OF THE GREAT LAKES...PUSHING INTO CENTRAL
INDIANA AND TOWARD CENTRAL OHIO...WITH SHOWERS AND THUNDERSTORMS S
OF THE FRONT...STRETCHING ACROSS SOUTHERN OHIO AND NORTHERN WV.
THESE STORMS HAVE SHOWN A SLOW...GRADUAL INCREASE IN INTENSITY AND
COVERAGE.  THIS ACTIVITY HAS BEEN MORE ALONG ISENTROPIC
LIFT/ISENTROPIC RIDGE/THETA E AXIS THAN ALONG ORIENTATION OF UPPER
S/W TROF.

WITH CONTINUED DESTABILIZATION...SLOW INCREASING TREND IS LIKELY TO
CONTINUE EVEN AS S/W TROF PASSES THIS AFTERNOON.  THE FRONT SINKS
SWD INTO THE CWA TONIGHT...DRIVEN BY THE NW FLOW ALOFT IN THE WAKE
OF THE EXITING S/W TROF.  SFC DEW POINTS IN THE MID TO UPPER 50S
/USED MET/MAV/LAV BLEND/ WITH MODERATE CAPE - 7-9 KJ/KG...AS MID
LEVEL CAP ERODES ONCE S/W GOES BY.  MEAN FLOW IS 40 KTS FROM THE WNW.

STORMS SHOULD CONTINUE TO FIRE IN THIS ENVIRONMENT...WITH VENTING
ALOFT PER SHORT WAVE GETTING THEM GOING AT THIS TIME AND THEN
DESTABILIZATION VIA HEATING AND LOSS OF MIDLEVEL CAP.  SLOWED THE
SOUTHWARD PROGRESS OF THE AXIS BASED ON CURRENT TRENDS AND NEAR TERM
GUIDANCE.  THE AXIS SHIFTS SLOWLY S OVERNIGHT WITH DECREASING POPS
IN THE ABSENCE OF HEATING AND FORCING.

THE FRONT STALLS TUE MORNING AND THEN MAY START SLOWLY MOVING N TUE
AFTERNOON.  SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ALONG AND N OF
WARM FRONT ON INCREASING ISENTROPIC LIFT AND THETA E FEED.

USED A MAV/MET BLEND ON TEMPERATURES TO ARRIVE AT A COMPROMISE
BETWEEN THE STRONGER BAROCLINIC ZONE ILLUSTRATED BY THE NAM12
COMPARED WITH THAT OUT OF THE GFS40.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
HAVE THE FRONTAL BOUNDARY NEARLY STATIONARY AT THE START OF THIS
TIME FRAME.  ANOTHER 500 MB VORT MAXIMUM LIFTS NE FROM SW OHIO AT
00Z TO NRN WV BEFORE 06Z WEDNESDAY.  INCREASED POPS SLIGHTLY ACROSS
NORTHERN COUNTIES FOR WEDNESDAY EVENING...AND HAVE THE CHANCE POPS A
BIT FURTHER SOUTH...NEAR AND JUST S OF THE FRONT.

WILL STILL HAVE TO MONITOR RAIN AMOUNTS...OVER THIS WETTER AREA.

HAVE POPS INCREASING SLIGHTLY FASTER ON THE DAY ON WEDNESDAY IN THE
FAST FLOW AHEAD OF THE LOW AND COLD FRONT.  THERE MAY BE A BAND OF
SHOWERS AND THUNDERSTORMS WEDNESDAY MORNING...WELL OUT IN ADVANCE OF
THE FRONT.  THEN A SECONDARY BAND ASSOCIATED WITH THE FRONT. WITH
THE FAST FLOW...CAN NOT RULE OUT SOME STRONG OR SEVERE THUNDERSTORMS
ON WEDNESDAY.

TEMPERATURES MAY NOT RISE MUCH ON THURSDAY...WITH 850 MB TEMPERATURES
FALLING...ESPECIALLY OVER SOUTHEAST OHIO...NORTHERN WEST
VIRGINIA...AND THE MOUNTAINS.  HAVE A RAIN AND SNOW SHOWER MIXTURE
WITH SURFACE TEMPERATURES OF 40 DEGREES OR COLDER...WITH THE COLDER
AIR ALOFT.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
CONFIDENCE CONTINUES TO REMAIN LOW IN THE EXTENDED...PARTICULARLY
GOING INTO WEEKEND. APPEARS A COUPLE OF WAVES WILL DEVELOP AND RIDE
EASTWARD ALONG OLD FRONTAL BOUNDARY FRIDAY NIGHT THRU THE WEEKEND.
KEY WILL BE WHERE THIS BOUNDARY WILL LIE. WITH MODELS DIFFERING ON
POSITION...ELECTED TO STAY CLOSE TO HPC FRONTAL POSITION. THIS WOULD
PLACE BOUNDARY SOUTH OF CWA...WITH MORE OF A STRATIFORM PCPN TYPE
EVENT. WITH THIS SOLUTION COULD SEE SOME WET SNOWFLAKES ACROSS SE OH
INTO NORTHERN MTNS WITH A CHILLY RAIN DOWN THRU THE LOWLANDS. IT
SHOULD BE NOTED THAT SOME OF THE MODELS PLACE AREA IN WARM SECTOR
WITH BOUNDARY JUST NORTH OF CWA. HIGH BUST POTENTIAL WITH TEMPS
DEPENDING ON WHERE FRONTAL BOUNDARY RESIDES. AS NOTED...STAYING
CLOSE TO HPC SOLUTION WARRANTS LOWER DAYTIME TEMPS...ESPECIALLY
NORTH. HIGH PRESSURE RETURNS FOR NEXT WEEK WITH SEASONAL TEMPS.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR IN GUSTY SW FLOW EXCEPT MVFR TO IFR IN SHOWERS AND
THUNDERSTORMS.   THE AXIS OF THUNDERSTORMS...STRETCHING ACROSS EAST
CENTRAL OHIO AND NORTHERN WV...WILL SLOWLY SAG S...REACHING THE
HTS-CRW CORRIDOR AS EARLY AS 21Z.  SHOWERS AND THUNDERSTORMS WILL
GRADUALLY DIMINISH OVERNIGHT BUT...PERHAPS NOT ALTOGETHER...AS A
COLD FRONT SINKS SWD INTO WV.  THAT FRONT WILL BE ACROSS THE HTS-CRW
CORRIDOR FIRST THING TUE MORNING...AND SHOWER AND THUNDERSTORMS WILL
LIKELY DEVELOP FROM THERE N AT THAT TIME.  THE FRONT...AND
ASSOCIATED SHOWERS AND THUNDERSTORMS...WILL SHIFT SLOWLY N THROUGH
WV DURING THE DAY ON TUE.

MODERATE W FLOW ALOFT WILL GRADUALLY VEER TO NW TONIGHT AND THEN
BACK TO W AND BECOME LIGHT DURING THE DAY ON TUE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: HEIGHT OF CLOUDS IN SHOWERS AND THUNDERSTORMS
EARLY THIS MORNING AND THEN AGAIN LATE THIS AFTERNOON INTO THE
EVENING HOURS COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  M    M    M    M    M    H    H    M    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    M    L    L    M    M    L    M    L    M    L    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    H    H
CKB CONSISTENCY  M    H    H    H    M    L    L    L    M    M    M    H

AFTER 18Z TUESDAY...
SOME IFR CONDITIONS POSSIBLE IN SHOWERS AND TSTMS WEDNESDAY AND
WEDNESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/JMV
NEAR TERM...TRM
SHORT TERM...KTB
LONG TERM...30
AVIATION...TRM
Hazardous weather outlook, Mar 21, 4:25 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
425 PM EDT MON MAR 21 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-222030-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
425 PM EDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON
INTO WEDNESDAY EVENING. DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 21, 6:01 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
601 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 ENE ROCK CAVE         38.86N  80.27W
03/21/2011  E0.75 INCH       UPSHUR             WV   PUBLIC

&&

EVENT NUMBER RLX1100329

ARB
Local storm report, Mar 21, 6:05 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
605 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             MASON                   38.98N 82.03W
03/21/2011  U0.50 INCH       MASON              WV   PUBLIC

&&

NNNN
Local storm report, Mar 21, 6:22 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
622 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             ARNOLDSBURG             38.83N 81.18W
03/21/2011  U1.75 INCH       CALHOUN            WV   PUBLIC

&&

NNNN
Local storm report, Mar 21, 6:37 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
637 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             BARTOW                  38.54N  79.79W
03/21/2011  M1.00 INCH       POCAHONTAS         WV   PUBLIC

&&

EVENT NUMBER RLX1100330

ARB
Local storm report, Mar 21, 6:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             CORNING                 39.62N 82.09W
03/21/2011  U1.00 INCH       PERRY              OH   PUBLIC

            EVENT OCCURRED BETWEEN
            554 PM 03/21/2011 AND 609 PM 03/21/2011

&&

NNNN
Local storm report, Mar 21, 6:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             PORTERSVILLE            39.67N 82.03W
03/21/2011  U1.00 INCH       PERRY              OH   PUBLIC

            CORRECTED FOR LOCATION...PORTERSVILLE INSTEAD OF CORNING.

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 4:25 AM EDTSpecial Weather StatementRLXRandolph, Upshur35 min
Mar 21, 5:39 AM EDTSpecial Weather StatementRLXBarbour, Lewis, Taylor36 min
Mar 21, 3:20 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler25 min
Mar 21, 3:43 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler47 min
Mar 21, 3:46 PM EDTSpecial Weather StatementRLXPleasants29 min
Mar 21, 4:04 PM EDTSpecial Weather StatementRLXBarbour26 min
Mar 21, 4:33 PM EDTSpecial Weather StatementRLXBarbour42 min
Mar 21, 5:02 PM EDTSpecial Weather StatementRLXLewis, Randolph, Upshur43 min
Mar 21, 5:22 PM EDTSevere Thunderstorm WarningRLXMason38 min
Mar 21, 5:28 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur47 min
Mar 21, 5:30 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Lewis45 min
Mar 21, 5:34 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane, Wirt41 min
Mar 21, 5:57 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane48 min
Mar 21, 6:31 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Wayne44 min
Mar 21, 7:11 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne34 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.